# SDR QXEA200500853

- Difficulty date: May 2, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT OUTBOARD FLAP INBOARD GUIDE ROLLER FITTING DAMAGE AT TRAILING EDGE WING STATION 138.98.  REPAIRED IAW CRJ-700 SRM 57-51-02-201-001-A01, 51-42-06-001-001-A01 AND 51-41-21-001-001-A01.
